# SDR C2XA06SH074

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 12,331 hours, 9,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK, RT OMEGA BEAM HAS AREA OF CORROSION AROUND NUTPLATE NEAR FS 23.  MAINTENANCE REPAIRED RT OMEGA BEAM NEAR FS 23 IAW EC5320-01228.  THE AIRCRAFT IS APPROVED TO RETURN FOR SERVICE.
